L'équation fonctionnelle de Cauchy avec des propriétés arithmétiques
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 4  (1962-1963), Talk no. 14, 10 p.
@article{SDPP_1962-1963__4__A12_0,
     author = {Pisot, Charles},
     title = {L'\'equation fonctionnelle de Cauchy avec des propri\'et\'es arithm\'etiques},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {4},
     year = {1962-1963},
     note = {talk:14},
     zbl = {0189.04301},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1962-1963__4__A12_0}
}
Pisot, Charles. L'équation fonctionnelle de Cauchy avec des propriétés arithmétiques. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 4 (1962-1963) , Talk no. 14, 10 p. http://www.numdam.org/item/SDPP_1962-1963__4__A12_0/

[1] Besicovitch (A.S.). - On additive functions of a positive integer, Studies in mathematical analysis and related topics, An essays on honor of George Polya, p. 38-41 . - Stanford Stanford University, 1962. | MR 143742 | Zbl 0117.28202

[2] Erdös (P.). - On the districution function of additive functions, Annals of Math., Series 2, t. 47, 1946, p. 1-20. | MR 15424 | Zbl 0061.07902

[3] Moser (L.) and Lambek (J.). - On monotone multiplicative functions, Proc. Amer. math. Soc., t. 4, 1953, p. 544-545. | MR 56630 | Zbl 0050.26805

[4] Pisot (C.) and Schoenberg (I.J.). - Arithmetic problems concerning Cauchy's functional equation, Illinois J. of Math., t. 8, 1964, p. 40-56. | MR 173106 | Zbl 0132.11502

[5] Schoenberg (I.J.). - On two theorems of P. Erdös and A. Rényi, Illinois J. of Math., t. 6, 1962, p. 53-58. | MR 137676 | Zbl 0099.03704